# SDR SWIA201229348

- Difficulty date: January 20, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 23,626 hours, 19,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ELBP INOPERATIVE.  (SERVICE)  REPLACED NR 2 ELBP.
